Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP and no dose sched
May 2, 2005

My bf is on a PEP and the doc didn't tell him what sched to take these toxic pills. just prescribed Crixivan, retrovir, and i think Epivir. He thinks he has a heart problem. Should he have gotten a schedule. he's taking 4 pills at once 3 times a day and 1 twice a day. What should i do? Help I dont want him to have heart attack

Response from Dr. Henry

It is unlikely that 4 weeks of HIV meds taken during PEP would trigger a heart attack--those problems generally take many years to develop. KH



Previous
Neuropathy or What....
Next
Therapeutic Vaccine With No Known Side Effects:Why Delayed?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement